Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having small blisters on face. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
Still i am facing the same problem.. I think i need to XXXXXXX you or suggest me good dermatologist.
Posted Wed, 23 Oct 2013 in Skin Hair and Nails
Answered by Dr. Vaishalee Punj 8 hours later
Brief Answer:

Detailed Answer:

Thanks for posting query on XXXXXXX

From your query it seems that you have already taken suggestion from me or another doctor from XXXXXXX Though I could not trace your previous interaction with XXXXXXX

If you can elaborate your query and your symptoms I will be better able to help you.


Dr Vaishalee
Above answer was peer-reviewed by
Follow-up: Having small blisters on face. Suggest? 34 hours later
Before I got this skin problem I was suffering from Acidity problem, by controlling food and daily routines it came in controll. But from 7-6 months I am facing a skin problem. I am getting small blisters and some times larger one i will get as though like how after biting mosquit like that kind of blisters on the skin, and after some time it will disappear.

Even i shown this problem to Dr. XXXXXXX (CMH hospital, indiranagar, bangalore), he suggested me some lotions and tablets (livosiz, zamphred, etc). While using these medicines it was under controll, but after some days again the same problem started.

My family doctor suggested me that while taking steroid tablet it will be under controll but after some time it happens like that due to some kind of allergy.

Please suggest me in this way...

And also i forgot to tell you that on such blisthers i have itching also. Please suggest me in this way. If possible please call me tommorrow by 10 o'clock morning to my contact mobile no.: 0000.

I have a skin problem from last 6-7 months and also I have discussed the same with the Dr. XXXXXXX Punj, she asked me the photo copy of the symptom, hence I uploading the same for her reference. Please forward it to her. And also suggest me any medications.

Thank you.
Answered by Dr. Vaishalee Punj 35 hours later
Brief Answer:
Hi again

Detailed Answer:
Hi again

Sorry for the delay in answer.

I have seen the images sent by you and the lesion seems like contact dermatitis. Now we need to figure out the cause. I think it may be happening because of coming in contact with some plant repeatedly.

The mainstay of treatment is steroidal cream like betnovate. It can be tried after consulting with the physician. Also let me know the location of the lesion as some steroidal creams should not be used at particular locations. Steroidal cream will help resolving the itch and bring down the redness, while the immunity takes care of it.

Try consulting with a dermatologist, since he may recommend lotions like sulphur lotion that may also help.

I personally think that it is harmless. Try to avoid rubbing the area. Oral medicines may not be required.


Dr Vaishalee
Above answer was peer-reviewed by
Follow-up: Having small blisters on face. Suggest? 36 hours later
Ok...Thank you for your suggestion..

I contact with the dermatologist and follow up the treatment...

thank you..
Answered by Dr. Vaishalee Punj 45 minutes later
Brief Answer:
Hi again

Detailed Answer:
Thanks for consulting

Take care

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor